# SDR SIMA0099

- Difficulty date: January 9, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS274061
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SGF - FLT 3617 - FLIGHT ATTENDANT ARMED LIGHT SWITCH INTERMITTENT, SGF MAINTENANCE WENT AOG FOR BULB NO FIX.  FERRIED AIRCRAFT TO DFW.  REMOVED AND REPLACED SWITCH IAW AMM.  OPS CHECK GOOD.  (M)
